# SDR CA110215006

- Difficulty date: February 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-28R-201T
- Aircraft time: 2,758 hours
- Engine: Cont TSIO360FB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Tube
- Part number: 69624002
- Condition: Loose
- Location: Balance Weight
- Part time: 2,787 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ANNUAL INSP OF THE ACFT, THE STABILATOR BALANCE WEIGHT TUBE WAS FOUND TO BE LOOSE. THERE ARE 2 ATTACH BOLTS. THE FWD ATTACH BOLT WAS LOOSE AND WAS RE-TORQUED. THE AFT ATTACH BOLT WAS LOOSE WITH SOME PLAY, THE BOLT WAS REMOVED AND INSPECTED, WEAR WAS FOUND ON SHANK. THERE WAS NO SIGNS WEAR IN THE TUBE BOLT HOLE.  INSTALLED NEW AFT BOLT AND TORQUED.
